# SDR ASAA0180304

- Difficulty date: November 30, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DETACHED FROM SLIDE COVER.  REATTACHED LANYARD TO SLIDE COVER.  (M)
